Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Islands and peninsulas on arbitrary Riemann surfaces
HTML articles powered by AMS MathViewer

by Leo Sario PDF
Trans. Amer. Math. Soc. 106 (1963), 521-533 Request permission
References
  • Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, DOI 10.1007/BF02420945
  • —, Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Überlagerungflächen, Acta Soc. Sci. Fenn. Nova Ser. A II 6 (1937), 17 pp.
  • Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. MR 0114911
  • Kinjiro Kunugui, Sur l’allure d’une fonction analytique uniforme au voisinage d’un point frontière de son domaine de définition, Jpn. J. Math. 18 (1942), 1–39 (French). MR 16487, DOI 10.4099/jjm1924.18.0_{1}
  • Kiyoshi Noshiro, Open Riemann surface with null boundary, Nagoya Math. J. 3 (1951), 73–79. MR 47144
  • B. Rodin, Reproducing formulas on Riemann surfaces, Doctoral dissertation, University of California, Los Angeles, Calif., 1961, 71 pp. L. Sario, Meromorphic maps of arbitrary Riemann surfaces, Tech. Rep. 22, Contract DA-04-495-ORD-1959, Office of Ordnance Research, U. S. Army, November 1960.
  • Leo Sario, Meromorphic functions and conformal metrics on Riemann surfaces, Pacific J. Math. 12 (1962), 1079–1097. MR 150285
  • Leo Sario, Picard’s Great Theorem on Riemann surfaces, Amer. Math. Monthly 69 (1962), 598–608. MR 146374, DOI 10.2307/2310822
  • Jirô Tamura, Meromorphic functions on open Riemann surfaces, Sci. Papers College Gen. Ed. Univ. Tokyo 9 (1959), 175–186. MR 111833
  • Yosiro Tumura, Quelques applications de la théorie de M. Ahlfors, Jpn. J. Math. 18 (1942), 303–322 (French). MR 16136, DOI 10.4099/jjm1924.18.0_{3}03
  • Georges Valiron, Sur les valeurs déficientes des fonctions algébroïdes méromorphes d’ordre nul, J. Analyse Math. 1 (1951), 28–42 (French, with Hebrew summary). MR 40421, DOI 10.1007/BF02790081
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.45
  • Retrieve articles in all journals with MSC: 30.45
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 106 (1963), 521-533
  • MSC: Primary 30.45
  • DOI: https://doi.org/10.1090/S0002-9947-1963-0145067-5
  • MathSciNet review: 0145067